# SDR AWXA200401432

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 64,919 hours, 27,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N260311
- Condition: Separated
- Location: Rt Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT A PASSENGER REPORTED THAT A 3FT X 6FT SECTION OF RT WING INBOARD TRAILING EDGE FLAP HAD BROKEN OFF AND SEPARATED FROM THE AIRCRAFT, A ROLL WAS FELT WITH FLAPS AT 25, SELECTED FLAPS 20 AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE EVALUATED DAMAGE AFTER THE AIRCRAFT HAD LANDED AND FOUND A 3FT X 6FT SECTION OF TRAILING EDGE FLAP WEDGE WAS MISSING OFF THE RT WING INBOARD FLAP AT THE OUTBOARD END.  PERFORMED INSPECTION OF MID FLAP AND HORIZONTAL STABILIZER FOR SECONDARY DAMAGE, NO DAMAGE WAS NOTED.  REMOVED REMAINING PIECES OF TRAILING EDGE FLAP WEDGE FROM RT INBOARD FLAP, INSTALLED NEW REPLACEMENT TRAILING EDGE FLAP WEDGE IAW B757-200 SRM 51-30-2.
